# SDR CA990812015

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Vor Panel
- Part number: 285T05545
- Condition: Overheated
- Location: Vor System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER ENGINE START, VARIOUS ANNUNCIATOR LIGHTS ILLUMINATED, BATTERY OFF, APU BATTERY DISCHARGE, STANDBY POWER OFF, LT AND RT WING AND ENGINE.  A/C DISAGREE.  LT VOR/DME PANEL OVERHEATING, SAME REMOVED AND REPLACED.
